Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 11, Pages 1795-1807
http://dx.doi.org/10.1155/IJMMS.2005.1795

Sensitivity analysis of solutions for a system of generalized parametric nonlinear quasivariational inequalities

1Department of Mathematics, Liaoning Normal University, P.O. Box 200, Liaoning, Dalian 116029, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea

Received 28 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Beibei Zhu, Shin Min Kang, and Gwang Il Kim, “Sensitivity analysis of solutions for a system of generalized parametric nonlinear quasivariational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 11, pp. 1795-1807, 2005. https://doi.org/10.1155/IJMMS.2005.1795.